# SDR FDEA201410193305

- Difficulty date: October 19, 2014
- Submitted: November 20, 2014
- Operation: Air carrier
- Aircraft: N780FD
- Make and model: Boeing 757222
- Aircraft serial: 25253
- Aircraft time: 72,031 hours, 26,601 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N851136
- Condition: Corroded
- Location: Bs 1380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BS 1380 S17-18R FRAME FOUND CORRODED.  CORROSION REMOVED IAW SRM 51-10-  02 REV 113 AND FOUND OUT OF LIMITS IAW SRM 53-00-07 FIG 101 ALLOWANLE DAMAGE 2 REV 113.   FRAME REMOVED AND REPLACED  IAW SRM 51-40-02 REV 113, DWG 146N8511 SHT 1 REV J.    REPAIR CLASSIFIED AS MAJOR.
